TITLE

On the sum of a prime and a k-th power of prime in short intervals

AUTHOR(S)
Wang, Y.
PUB. DATE
May 2012
SOURCE
Acta Mathematica Hungarica;May2012, Vol. 135 Issue 3, p248
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let $\mathcal{H}_{k}$ denote the set { n∣2| n, $n\not\equiv 1\ (\mathrm{mod}\ p)$ ∀ p>2 with p−1| k}. We prove that when $X^{\frac{11}{20}\left(1-\frac{1}{2k}\right) +\varepsilon}\leqq H\leqq X$, almost all integers $n\in\allowbreak {\mathcal{H}_{k} \cap (X, X+H]}$ can be represented as the sum of a prime and a k-th power of prime for k≧3. Moreover, when $X^{\frac{11}{20}\left(1-\frac{1}{k}\right) +\varepsilon}\leqq H\leqq X$, almost all integers n∈( X, X+ H] can be represented as the sum of a prime and a k-th power of integer for k≧3.
ACCESSION #
73983388

 

Related Articles

  • The permutation of integers with small least common multiple of two subsequent terms. Chen, Yong-Gao; Ji, Cheng-Shuang // Acta Mathematica Hungarica;Sep2011, Vol. 132 Issue 4, p307 

    Erdos, Freud and Hegyv�ri [1] constructed a permutation a, a,... of positive integers with $[a_{i}, a_{i+1}]< i\exp \left\{c\sqrt{\log i}\log\log i\,\right\}$ for an absolute constant c>0 and all i?3. In this note, we construct a permutation of all positive integers such that for any e>0...

  • A note on additive properties of dense subsets of sifted sequences. Ramaré, O. // Bulletin of the London Mathematical Society;Aug2013, Vol. 45 Issue 4, p677 

    In this paper, we show that if A is a subset of the primes with positive lower density 1/k, then A + A must have positive lower density at least C1/[k log log(3k)] in the natural numbers. Our argument uses the techniques developed by the author and I. Ruzsa in their work on additive properties...

  • Prime Sieve and Factorization Using Multiplication Table. Jongsoo Park; Cheong Youn // Journal of Mathematics Research;Jun2012, Vol. 4 Issue 3, p7 

    Using the properties of the table sieve, we can determine whether all given number, positive integer G, is a prime and whether it is possible to factor it out.

  • Degree Splitting Graph on Graceful, Felicitous and Elegant Labeling. Selvaraju, P.; Balaganesan, P.; Renuka, J.; Balaj, V. // International Journal of Mathematical Combinatorics;Apr2012, Vol. 2, p96 

    We show that the degree splitting graphs of Bn,n; Pn; Km,n; n(k4 -3e)I; n(k4 - 3e)II(b); n(k4 - e)II and n(k4 - 2e)II(a) are graceful [3]. We prove C3 �K1,n is graceful, felicitous and elegant [2], Also we prove K2,n is felicitous and elegant.

  • SMALL GAPS BETWEEN PRIME NUMBERS: THE WORK OF GOLDSTON-PINTZ-YILDIRIM. Soundararajan, K. // Bulletin (New Series) of the American Mathematical Society;Jan2007, Vol. 44 Issue 1, p1 

    The article focuses on the study by Goldston-Pintz-Yildrim which proved that there are infinitely many primes for which the gap to the next prime is as small as compared to the average gap between consecutive primes. The theorem gathered in the study shows that for infinitely many n the interval...

  • Stability of over-rotation pairs of cycles for the interval maps. Taixiang Sun; Qiuli He; Guangwang Su; Xiaofeng Peng // Journal of Computational Analysis & Applications;Feb2012, Vol. 14 Issue 2, p383 

    Let C0(I) be the set of all continuous self-maps of the compact interval I and P(u, v) = {f ∈ C0(I) : f has a cycle with over-rotation pair (u, v)} for any positive integers u and v with 2 ≤ 2u ≤ v. In this paper, we prove that if (2mns, 2mnt) ≻ (γ, λ), then P(2mns,...

  • MB-REPRESENTATIONS OF ALGEBRAS GENERATED BY INTERVALS. Bartoszewicz, Artur // Real Analysis Exchange;2003/2004, Vol. 29 Issue 2, p973 

    We show various generalizations of the theorem from [3] concerning MB-representation of the interval algebra on [0,1).

  • INTERVALS OF CERTAIN CLASSES OF Z-MATRICES. KANNAN, M. RAJESH; SIVAKUMAR, K. C. // Discussiones Mathematicae: General Algebra & Applications;2014, Vol. 34 Issue 1, p85 

    Let A and B be M-matrices satisfying A ≤ B and J = [A,B] be the set of all matrices C such that A ≤ C ≤ B, where the order is component wise. It is rather well known that if A is an M-matrix and B is an invertible M-matrix and A ≤ B, then aA + bB is an invertible M-matrix...

  • Unisoft Filters in R0-algebras. Muhiuddin, G.; Al-roqi, Abdullah M. // Journal of Computational Analysis & Applications;Jul2015, Vol. 19 Issue 1, p133 

    The notion of uni-soft filters in R0-algebras is introduced, and some related properties are investigated. Characterizations of a uni-soft filter are established, and a new uni-soft filter from old one is constructed.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics